# SDR COM11776

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 3150 · Central Warning
- Part: Warning Unit
- Part number: 8005579
- Condition: Defective
- Location: E/E Bay
- Part time: 11,521 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM AURAL WARNING SOUNDED DURING TAKEOFF.  REPLACED THE AURAL WARNING UNIT.
